# SDR 2002FA0001279

- Difficulty date: October 28, 2002
- Submitted: November 12, 2002
- Operation: General aviation
- Aircraft: N4690N
- Make and model: Cessna 182Q
- Aircraft serial: 18267289
- Engine: Cont O470*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Nut
- Condition: Loose
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CHARGE, FAILURE DUE TO LOOSE PULLEY FAN AND SHROUD ASSEMBLY.  UNDER ANY LOAD SLIPPAGE OCCRUED .  HEATED NUT AND LOOSENED ASSEMBLY.  KEYWAY INSTALLATION WOULD SOLVE POSSIBLE PROBLEM AND PULLEY SLIPAGE.  AIRCRAFT WAS REPORTING INTO IMC PREFLIGHT RUN UP, CHARGING FAILED.
